MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) sensation plus 50cc had leak, blood in tubing & balloon rupture.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Another reporter: (b)(6).Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: e1 (initial reporter), e3.The iab was returned fully unfolded with blood present inside and outside the catheter and between the catheter and sheath.The sheath partially covered the rear of the balloon, and a kink was observed in the catheter tubing approximately 42.9 cm from the tip.An underwater leak test identified a 0.025 cm leak on the balloon membrane, located 1.3 cm from the rear seal.Examination showed a whitish abrasion around the leak, consistent with damage caused by calcified aortic plaque.Review of the lot history record, risk file, ifu, ncmrs, and complaint history found no manufacturing issues, adverse trends, or evidence of nonconformance, adulteration, or counterfeiting.The failure mode is known and within the device¿s risk profile; therefore, no capa escalation is required.
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24871792
Report Number2248146-2026-0000894
Device Sequence Number15702913
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000330048(17)260731(11)230731
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000330048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age86 YR
Patient SexMale
Patient Weight77 KG